RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ann. Inst. H. Poincaré Anal. Non Linéaire, 2014, том 31, выпуск 1, страницы 103–128 (Mi aip1)  

Hybrid mountain pass homoclinic solutions of a class of semilinear elliptic PDEs

S. Bolotinab, P. H. Rabinowitza

a Department of Mathematics, University of Wisconsin–Madison, Madison, WI 53706, United States
b Steklov Mathematical Institute, Moscow, Russian Federation

Аннотация: Variational gluing arguments are employed to construct new families of solutions for a class of semilinear elliptic PDEs. The main tools are the use of invariant regions for an associated heat flow and variational arguments. The latter provide a characterization of critical values of an associated functional. Among the novelties of the paper are the construction of “hybrid” solutions by gluing minima and mountain pass solutions and an analysis of the asymptotics of the gluing process.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 12-01-00441
Российская академия наук - Федеральное агентство научных организаций
Supported by the Programme “Dynamical Systems and Control Theory” of Russian Academy of Science and by RFBR grant #12-01-00441.


DOI: https://doi.org/10.1016/j.anihpc.2013.02.003


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 08.02.2012
Исправленный вариант: 15.02.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aip1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:19

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019